# SDR REXA201100773

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 25,077 hours, 22,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM ROW 2 TO ROW 5 INOP.  OPS CHECK OF EMERGENCY FLOOR LIGHTING GOOD IAW AMM 33-51-00.  OK FOR SERVICE.
